# SDR SWAA2022053106497

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS767 - BS727B RBL21. REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS767-BS727B RBL 21 WL 156. BS 767; L=2.' X W=1.'X DEPTH =.010' ;ORIGINAL THICKNESS .040' REMAINING THIKCNESS 0.030' FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2. BS 727B; L=3.' X W = 2.' X DEPTH= 0.010';ORIGINAL THICKNESS 0.040' REMAINING THICKNESS 0.030' FOUN TO BE OUT LIMITS IAW SRM 53-00-53-1A-2. FABRICATED;LOCATED AND DRILLED NEW FLOOR TO SIDEWAL SUPPORT AT AFT CARGO BAY BS 727 TO BS 767 RBL 21 WL 156 MATERIAL USED P/N BAC 1496-377#7075T62.IAW SRM 51-40-05 AND DWG 146A7502 REV: APPLIED CHEMICAL CONVERSION COATING ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO BS 767 RBL 21 WL 156 IAW SRM 51-20-01 AND AMM 51-21-72-370-804. APPLIED PRIMER ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO BS 767 RBL 21 WL 156 IAW AMM 51-21-72-370-804.
